# SDR ASAA2015093013289

- Difficulty date: September 30, 2015
- Submitted: October 2, 2015
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 9,672 hours, 3,099 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APPROXIMATELY 2 HOURS AFTER DEPARTURE, HAD "VTK" FOLLOWER BY "MAP" FLAGS ON CAPTS NAV DISPLAY AS WELL AS NO FMC DATA ON BOTH CDU.  COMPLETED QRH CHECKLIST.  UNABLE TO RESTORE DUAL FMC OPERATIONS.  CONTINUED WITH FMC SWITCH ON "BOTH ON R".  ACFT GROUNDED.  MOVED FMC SWITCH TO NORMAL, VERIFIED "VTK & MAP".   ACCOMPLISHED FIM 34-61, TASK 807, CYCLED FMC COMPUTER 1 C/B, FMC RESTORED TO NORMAL. NO HISTORY FOR LT FMC 30 DAYS, FMC GROUND TEST NORMAL.
